# SDR CALA2025120211701

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 51,071 hours, 26,798 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MOVE TEAM REPORTED FOUND A/C GND POWER OFF, BOTH BATT SWITCHES IN ON, AND EMERGENCY LIGHT SWITCH IN AUTO/ON POSITION AND NO POWER OR LIGHT ON A/C. NO FAULTS FOUND - ACFT BATTERIES CHARGED WITH NO CURRENT DRAW REF MM 24-38-00 OPS CK GOOD, EMERGENCY LIGHTS OPS CK GOOD REF MM 33-51-00.
